Advanced Search
Article Contents
Article Contents

Dimension and measure of baker-like skew-products of $\boldsymbol{\beta}$-transformations

Abstract Related Papers Cited by
  • We consider a generalisation of the baker's transformation, consisting of a skew-product of contractions and a $\beta$-transformation. The Hausdorff dimension and Lebesgue measure of the attractor is calculated for a set of parameters with positive measure. The proofs use a new transverality lemma similar to Solomyak's [12]. This transversality, which is applicable to the considered class of maps holds for a larger set of parameters than Solomyak's transversality.
    Mathematics Subject Classification: Primary: 37D50, 37C40, 37C45.


    \begin{equation} \\ \end{equation}
  • [1]

    J. C. Alexander and J. A. Yorke, Fat baker's transformations, Ergodic Theory & Dynamical Systems, 4 (1984), 1-23.


    G. Brown and Q. Yin, $\beta$-transformation, natural extension and invariant measure, Ergodic Theory and Dynamical Systems, 20 (2000), 1271-1285.doi: 10.1017/S0143385700000699.


    P. Erdős, On a family of symmetric Bernoulli convolutions, American Journal of Mathematics, 61 (1939), 974-976.doi: 10.2307/2371641.


    K. Falconer, "Fractal Geometry. Mathematical Foundations and Applications," Second edition, John Wiley & Sons, Inc., Hoboken, NJ, 2003.


    D. Kwon, The natural extensions of $\beta$-transformations which generalize baker's transformations, Nonlinearity, 22 (2009), 301-310.doi: 10.1088/0951-7715/22/2/004.


    W. Parry, On the $\beta$-expansion of real numbers, Acta Mathematica Academiae Scientiarum Hungaricae, 11 (1960), 401-416.doi: 10.1007/BF02020954.


    Y. Peres and B. Solomyak, Absolute continuity of Bernoulli convolutions, a simple proof, Mathematical Research Letters, 3 (1996), 231-239.


    Ya. Pesin, Dynamical systems with generalized hyperbolic attractors: Hyperbolic, ergodic and topological properties, Ergodic Theory and Dynamical Systems, 12 (1992), 123-151.doi: 10.1017/S0143385700006635.


    A. Rényi, Representations for real numbers and their ergodic properties, Acta Mathematica Academiae Scientiarum Hungaricae, 8 (1957), 477-493.


    E. Sataev, Ergodic properties of the Belykh map, Journal of Mathematical Sciences, 95 (1999), 2564-2575.doi: 10.1007/BF02169056.


    J. Schmeling and S. Troubetzkoy, Dimension and invertibility of hyperbolic endomorphisms with singularities, Ergodic Theory and Dynamical Systems, 18 (1998), 1257-1282.doi: 10.1017/S0143385798117996.


    B. Solomyak, On the random series $\sum \pm \lambda^n$ (an Erdős problem), Annals of Mathematics (2), 142 (1995), 611-625.doi: 10.2307/2118556.

  • 加载中

Article Metrics

HTML views() PDF downloads(77) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint